# SDR VNAA2024051311102

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 21,636 hours, 19,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: 310294
- Condition: Unserviceable
- Location: Brake Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVHT WARNING MSG IN FLIGHT WITH L IB BRAKE TEMP INDICATION ERRATIC / INTERROGATED MDC FOUND B-1 CODE 006936. TROUBLE SHOT IAW CRJ 900 FIM 32-46-00-810-803. FOUND LHIB BRAKE TEMP SENSOR TO BE BAD DUE TO FAILING CONTINUITY CHECK. REMOVED AND REPLACE LHIB BRAKE TEMP SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA. OPS CHECK GOOD
